Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes red blotches on skin?

Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1572 Questions

default
Posted on Mon, 3 Mar 2014 in Skin Hair and Nails
Question: i have red blotches on my legs & angles & even in the middle of my elbows. Could this be a reaction from Plavix 75 mg? It almost looks like blood to the surface.
doctor
Answered by Dr. Vjollce Mbiarra 2 hours later
Brief Answer: Hello! Thanks for your query. Detailed Answer: Hi, Thanks for your query. Red blotches in your skin may be side effect of plavix because is a class of drug that inhibits platelet aggregation and thus inhibits aspects of blood clotting. The most common side effects are: increased bleeding nose bleeds headaches and bruising. Stop using Plavix and call your doctor at once because this is a serious side effect.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Vjollce Mbiarra 21 hours later
is it okay to work myself slowly off this medication or just stop all together at once.
doctor
Answered by Dr. Vjollce Mbiarra 12 hours later
Brief Answer: stop using that medication Detailed Answer: You should immediately stop using that medication and contact with your doctor . Take care of your self
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Vjollce Mbiarra 9 hours later
My doctor did take me off, but gave me nothing to keep my blood thin, anything that I should be taking for that ?
doctor
Answered by Dr. Vjollce Mbiarra 23 hours later
Brief Answer: Consult with the doctor who prescribed plavix. Detailed Answer: Hello! Thanks for your query. You should consult with the doctor who has prescribed plavix . Once you make a detailed examination by your doctor you may need for another anticoagulant. Take care of your self
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Anticoagulant

doctor1 MD

My husband had a massive PE in Dec. Yesterday he had lower calf pain, which later went away and seems to have moved to his lower back. The pain is...

doctor1 MD

I am having hiatus hernia.I am taking anticoagulant (Warfarin).Is it risky to undergo surgery for hiatus hernia? I had Pulmonary embolism in2000...

doctor1 MD

I have discovered yesterday that I am allergic to the generic wellbutrin....hives all over and taking benedryl. That I can deal with, however, I ve...

doctor1 MD

Thank you. Can you tell me what it means when the results from a MRI Brain wo & w contrast result says "suggestion of diffuse narrowing of right P1...

doctor1 MD

Sir my wife has mitral valve replacement surgery and take acetrom 3 mg daily. Her previous pregnancy test is positive . I want to know what is the...

doctor1 MD

HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD...

doctor1 MD

Hi Doc,



I am 31 year old and a chronic DVT patient with Factor 5 laiden jene mutation. I am on warfarin 6 mg and folic aci for life long. My INR...